Main Forums > I Just Tested Poz

Looking at my first bottle of Atripla

(1/3) > >>

Mike2008:
Wow here I am.  Sometimes it seems so much like a daydream.  Wow.  How many more of these bottles will I see? Amazing $$.

How lucky am I?  VERY!!!  I will never forget those who have passed before me.

Does anybody out there have advice or suggestions about Atripla?  I will start Friday night, I hope the side effects will not affect my work, but eff them if they do - I'm going on.

xyahka:
Hi, don't know anything about atripla (in fact... it is not available in Ecuador). Although I wanted to wish you good luck with it, i have a friend in the States who is on it and doing great :)

cheers,

Juan Carlos

AustinWesley:

--- Quote from: Mike2008 on August 16, 2007, 10:03:26 PM ---Wow here I am.  Sometimes it seems so much like a daydream.  Wow.  How many more of these bottles will I see? Amazing $$.

How lucky am I?  VERY!!!  I will never forget those who have passed before me.

Does anybody out there have advice or suggestions about Atripla?  I will start Friday night, I hope the side effects will not affect my work, but eff them if they do - I'm going on.



--- End quote ---

Hey Mike,

A weekend will probably be just fine.  I'm taking Sustiva/Truvada which is the same as Atripla.   

Take it on an empty stomach before bed.   I didn't have any issues other than a slightly drunk feeling the first night and within a week or two didn't notice anything at all, but I was scared at first.   I had them sitting around for about 3 days before I finally started em.   I was waiting for some big ordeal, but I got all freaked out and prepared for a HUGE NON EVENT : )

You'll be fine.   Bunch of my friends are on Atripla and all of them are doing well too.

Wesley

Dachshund:
Hopefully you will do fine. I know some of us couldn't tolerate the side effects and opted to switch meds. After a year I dropped the Sustiva and switched to Kaletra. You'll know if it is not working for you, I hope it's smooth sailing.

Falkore:
I have been on Atripla for over a year now.  I was the first patient in my doctor's office to be on the medication.  I have found that the side effects have been very tolerable.  I do feel the dizziness about an hour or so after I take it, and some times I get a bit of nausea if I don't get enough sleep.  Also, if I have a high fat meal before I take it, the nausea is a bit more noticeable.  The best thing I can offer is hope that you will tolerate the medication well.  Just take it about an hour or more after eating, try to avoid high fat meals (like fried chicken, hehe) and drink a full glass of water with it.  Then, just pop some popcorn and wait for the dreams. 

Well, for some, that's the way it is.  I don't dream on the medication but some of the other people on Atripla do have the vivid dreams.  If you get a rash, watch it for a few days.  It normally goes away after a while.  Also, the hot flashes are a bit unnerving, but not unmanageable.

Again, I wish you the best.  Let us know how you do.

Navigation

[0] Message Index

[#] Next page

Go to full version